Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A note on Bernoulli numbers and polynomials of higher order
HTML articles powered by AMS MathViewer

by L. Carlitz PDF
Proc. Amer. Math. Soc. 3 (1952), 608-613 Request permission
References
    Paul Bachmann, Niedere Zahlentheorie, vol. 2, Leipzig, 1910. G. Frobenius, Über die Bernoullischen Zahlen und die Eulerschen Polynome, Preuss. Akad. Wiss. Sitzungsber. (1910) pp. 809-847. E. E. Kummer, Über eine allgemeine Eigenschaft der rational Entwickelungscoéfficienten einer bestimmten Gattung analytischer Funktionen, J. Reine Angew. Math., vol. 41 (1951) pp. 368-372. Niels Nielsen, Traité élémentaire des nombres de Bernoulli, Paris, 1923. N. E. Nörlund, Vorlesungen über Differenzenrechnung, Berlin, 1924.
  • H. S. Vandiver, An arithmetical theory of the Bernoulli numbers, Trans. Amer. Math. Soc. 51 (1942), 502–531. MR 6742, DOI 10.1090/S0002-9947-1942-0006742-2
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.0X
  • Retrieve articles in all journals with MSC: 10.0X
Additional Information
  • © Copyright 1952 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 3 (1952), 608-613
  • MSC: Primary 10.0X
  • DOI: https://doi.org/10.1090/S0002-9939-1952-0051873-6
  • MathSciNet review: 0051873